MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. COLONOVIDEOSCOPE

AIZU OLYMPUS CO., LTD. COLONOVIDEOSCOPE
Model Number CF-Q150L
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the banding in the image was displayed involving an olympus colonovideoscope.There was no patient injury reported.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.\ \ updated fields include d9, h2, h3, h6, and h11.\ \ the final investigation has been completed.The failure reported by the customer was confirmed.\ \ the most likely cause of the reported issue was traced to slipping in the charge-coupled device (ccd) unit.\ \ should additional relevant information become available, a supplemental report will be submitted.\ \ olympus will continue to monitor the field performance of this device and evaluate any additional information received through post market surveillance activities.
 
Event or Problem Description
No additional information received from the customer.
 
Additional Manufacturer Narrative
Date of event is unknown.Additional information will be provided if available.\ \ the investigation is currently ongoing.A supplemental report will be submitted upon completion of the investigation or should new and significant information become available.

Brand Name
COLONOVIDEOSCOPE
Common Device Name
COLONOVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50917913
Report Number9610595-2026-79772
Device Sequence Number20278251
Product Code FDF
UDI-Device Identifier04953170229466
UDI-Public04953170229466
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K001241
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCF-Q150L
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown